Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The continuity of functions on Cartesian products


Author: N. Noble
Journal: Trans. Amer. Math. Soc. 149 (1970), 187-198
MSC: Primary 54.60
DOI: https://doi.org/10.1090/S0002-9947-1970-0257987-5
MathSciNet review: 0257987
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. V. Arhangel'skiĭ, Bicompact sets and the topology of spaces, Trudy Moskov. Mat. Obšč. 13 (1965), 3-55=Trans. Moscow Math. Soc. 1965, 1-62. MR 33 #3251. MR 0195046 (33:3251)
  • [2] W. W. Comfort, On the Hewitt realcompactification of a product space, Trans. Amer. Math. Soc. 131 (1968), 107-118. MR 36 #5896. MR 0222846 (36:5896)
  • [3] H. H. Corson, Normality in subsets of product spaces, Amer. J. Math. 81 (1959), 785-796. MR 21 #5947. MR 0107222 (21:5947)
  • [4] -, Compact subsets and the C. O. Topology (to appear).
  • [5] R. Engelking, On functions defined on Cartesian products, Fund. Math. 59 (1966), 221-231. MR 34 #3546. MR 0203697 (34:3546)
  • [6] I. Fleischer and S. P. Franklin, ``On compactness and projections'' in Contributions to extension theory of topological structures, Academic Press, New York, 1969, 77-79.
  • [7] Z. Frolík, The topological product of two pseudo-compact spaces, Czechoslovak Math. J. 10 (85) (1960), 339-349. MR 22 #7099. MR 0116304 (22:7099)
  • [8] -, The topological product of countably compact spaces, Czechoslovak Math. J. 10 (85) (1960), 329-338. MR 22 #8480. MR 0117705 (22:8480)
  • [9] A. Hager, Projections of zero sets (and the fine uniformity on a product), Trans. Amer. Math. Soc. 140 (1969), 87-94. MR 0242114 (39:3448)
  • [10] H. J. Keisler and A. Tarski, From accessible to inaccessible cardinals. Results holding for all accessible cardinal numbers and the problem of their extension to inaccessible ones, Fund. Math. 53 (1963/64), 225-308. MR 29 #3385. MR 0166107 (29:3385)
  • [11] J. L. Kelley, General topology, Van Nostrand, Princeton, N. J., 1955. MR 16, 1136. MR 0070144 (16:1136c)
  • [12] S. Mazur, On continuous mappings on Cartesian products, Fund. Math. 39 (1952), 229-338. MR 14, 1107. MR 0055663 (14:1107d)
  • [13] E. A. Michael, $ {\aleph _0}$-spaces, J. Math. Mech. 15 (1966), 983-1002. MR 34 #6723. MR 0206907 (34:6723)
  • [14] -, Local compactness of Cartesian products of quotient maps and k-spaces, Ann. Inst. Fourier Grenoble 53 (1969), 281-286. MR 0244943 (39:6256)
  • [15] N. Noble, Countably compact and pseudocompact products, Czechoslovak Math. J. 19 (94) (1969), 390-397. MR 0248717 (40:1968)
  • [16] -, Products with closed projections, Trans. Amer. Math. Soc. 140 (1969), 381-391. MR 0250261 (40:3500)
  • [17] -, A note on z-closed projections, Proc. Amer. Math. Soc. 23 (1969), 73-76. MR 0246271 (39:7575)
  • [18] -, Products of quotient maps and spaces with weak topologies, (to appear).
  • [19] N. Varopoulos, A theorem on the continuity of homomorphisms of locally compact groups, Proc. Cambridge Philos. Soc. 60 (1964), 449-463. MR 29 #184. MR 0162880 (29:184)
  • [20] D. Weddington, k-spaces, Doctoral Dissertation, University of Miami, Coral Gables, Fla., 1968.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.60

Retrieve articles in all journals with MSC: 54.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0257987-5
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society